MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; No Match

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; No Match
Model Number 1458Q/92
Medical Device Problem Codes Failure to Capture (1081); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in the hospital for lead revision.The patient's left ventricular (lv) lead exhibited loss of capture due to the lead dislodgement.The lv lead was explanted and replaced.The patient was in stable condition.

Brand Name
QUARTET
Common Device Name
No Match
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23433331
Report Number2017865-2025-1003794
Device Sequence Number18280764
Product Code NIK
UDI-Device Identifier05414734503358
UDI-Public(01)05414734503358(10)A000159477(17)270531
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1458Q/92
Device Lot NumberA000159477
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2088TC/52 TENDRIL RIGHT ATRIAL LEAD.; 7122Q/65 DURATA RIGHT VENTRICULAR LEAD.; CD3369-40Q QUADRA ASSURA ICD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale